CureZone   Log On   Join
Re: anyone side effects gone after removal?
 
briezs Views: 4,228
Published: 12 years ago
 
This is a reply to # 1,697,849

Re: anyone side effects gone after removal?


My dear Lord this is me living my life in your post. Mine was inserted in 2007 and my health history has just failed from their. One year ago also diagnosed with hosimotos and hyperparathyroidism and have to have surgery to have 3 removed. I have also sustained severe migranes, vertigo, dizziness nausea vomiting unstabilized menstrual cycles and three gran mal seizures my last two weeks ago. I also started sleepwalking and had severe insomnia and currently take medication to help me sleep better some. After reading also these forums and posts am currently in pursuit to have removed asap. Is there somone I need to report this too other than my doctor. Why does this affect the body like it has to everyone? Would like to hear from you. Thanks for your information glad to know not alone. My sister in law also has the mirena iud and has sustained similar symptoms without the seizures, but this issued has almost cost me my career.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

44.469 sec, (1)